# SDR DALA2014102105686

- Difficulty date: October 15, 2014
- Submitted: October 21, 2014
- Operation: Air carrier
- Aircraft: N970DL
- Make and model: Doug MD-88
- Aircraft serial: 53173
- Aircraft time: 62,538 hours, 46,168 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, THE AFT RT LAVATORY SMOKE DETECTOR WENT OFF WITH A MILD ODOR AND HAZE.  ALSO, HAD ODOR IN COCKPIT AT THE SAME TIME.  MAINTENANCE PERFORMED PNEUMATIC SYSTEM DUCT BURNOUT.
